Vicks Sinex Severe Sinus Pressure, Pain, Congestion, and Headache Relief, 24 LiquiCaps Non-Drowsy

#ad
Procter & Gamble - HABA Hub #ad - Do not exceed 8 LiquiCaps per 24 hours. Vicks sinex daytime lIQUICAPS. The power of vicks brought to you by the world’s #1 selling cough and cold brand! Sinex SEVERE All-In-One Sinus Liquicaps provide relief from sinus congestion, and pain resulting from the common cold, hay fever, pressure, or other upper respiratory allergies - so you can breathe freely fast.

The congestion, pressure, to Clear Your Head, & pain, Medicine. Relieves nasal and sinus symptoms including headache, nasal and sinus congestion. Fast relief of Congestion, pressure, and pain. Adults & children 12 years and over, take 2 LiquiCaps with water every 4 hours. Each liquicap contains acetaminophen 325 mg Pain reliever/Fever Reducer and Phenylephrine HCl 5 mg Nasal Decongestant.

Vicks Sinex Severe Sinus Pressure, Pain, Congestion, and Headache Relief, 24 LiquiCaps Non-Drowsy #ad - From the makers of Vicks. Temporarily relieves symptoms due to hay fever or other upper respiratory allergies, Minor aches and pains, Nasal congestion, Headache, Sinus congestion & pressure. Temporarily relieves symptoms due to the common cold or a cold: Minor aches and pains, Nasal congestion, Fever, Headache, Sinus congestion & pressure.

Take only as directed.

More information about Procter & Gamble - HABA Hub #ad

Vicks Sinex Severe Original Ultra Fine Mist Sinus Nasal Spray, 0.5 fl oz Twin Pack

#ad
Procter & Gamble - HABA Hub NA #ad - Works for up to 12 hours for long-lasting relief of nasal stuffiness and sinus pressure. Ultra fine mist. Over-the-counter nasal spray that helps relieve the nasal stuffiness that often accompanies colds, hay fever, or upper respiratory allergies. Provides powerful sinus congestion relief in seconds so you can breathe freely.

Effective nasal Spray decongestant that relieves sinus pressure and shrinks swollen nasal membranes. For colds and allergies. Breathe freely fast. The active ingredient oxymetazoline hcl is an effective nasal decongestant and works for 12 hours for long-lasting relief of nasal stuffiness and sinus pressure.

Vicks Sinex Severe Original Ultra Fine Mist Sinus Nasal Spray, 0.5 fl oz Twin Pack #ad - 12 hour relief. Clear your head with an ultra fine mist and powerful Vicks Vapors. Sinus pressure relief. Sinex severe original ultra fine mist Nasal Spray starts working in seconds to relieve the sinus and nasal congestion that often accompanies colds or allergies ‐ so you can breathe freely fast.

More information about Procter & Gamble - HABA Hub NA #ad


Similar products



Vicks Sinex Severe Sinus Congestion Nasal Spray, 0.5 fl oz - Moisturizing Ultra Fine Mist with Soothing Aloe

#ad
Procter & Gamble - HABA Hub 00323900023260 #ad - Provides powerful sinus congestion relief in seconds so you can breathe freely. It is an effective nasal spray decongestant that relieves sinus pressure and shrinks swollen nasal membranes so you can breathe more freely. Over-the-counter nasal spray that helps relieve the nasal stuffiness that often accompanies colds, hay fever, or upper respiratory allergies.

. 12 hour relief. Breathe freely fast. Vicks sinex 12-hour decongestant ultrafine mist Moisturizing Nasal Spray provides temporary relief—up to 12 hours—for nasal congestion due to colds, hay fever, and upper respiratory allergies. Effective nasal Spray decongestant that relieves sinus pressure and shrinks swollen nasal membranes.

Vicks Sinex Severe Sinus Congestion Nasal Spray, 0.5 fl oz - Moisturizing Ultra Fine Mist with Soothing Aloe #ad - Ultra fine mist. Nothing clears Your Head Faster. Vicks sinex moisturizing 12 Hour contains an effective decongestant for fast, long lasting relief of nasal stuffiness. Clear your head with an ultra fine mist and powerful Vicks Vapors. For colds and allergies. From the makers of Vicks. Sinus pressure relief. The sinus congestion & Pressure, to Clear Your Head, Medicine.

More information about Procter & Gamble - HABA Hub 00323900023260 #ad


Similar products



Alka-Seltzer Plus Maximum Strength powermax Liquid Gels, Severe Sinus, Allergy & Cough, 24Count

#ad
AmazonUs/BAYR7 #ad - From the makers of Vicks. Ultra fine mist. Clear your head with an ultra fine mist and powerful Vicks Vapors. Nothing clears Your Head Faster. Use as directed. New 25% smaller pill: alka-seltzer plus Maximum Strength severe sinus, allergy & Cough Powermax gels have a concentrated formula to provide powerful fast relief.

Vicks sinex moisturizing 12 Hour contains an effective decongestant for fast, long lasting relief of nasal stuffiness. Works for up to 12 hours for long-lasting relief of nasal stuffiness and sinus pressure. It is an effective nasal spray decongestant that relieves sinus pressure and shrinks swollen nasal membranes so you can breathe more freely.

Alka-Seltzer Plus Maximum Strength powermax Liquid Gels, Severe Sinus, Allergy & Cough, 24Count #ad - Breathe freely fast. 12 hour relief. Powerful, and itchy, headache, cough, including sinus congestion, multi-symptom relief for your worst allergies, sinus pressure, sneezing, runny nose, watery eyes. Fast relief so you can get back to your busy life. The sinus congestion & Pressure, to Clear Your Head, Medicine.

For colds and allergies. See below for details Sinus pressure relief. Effective nasal Spray decongestant that relieves sinus pressure and shrinks swollen nasal membranes.

More information about AmazonUs/BAYR7 #ad


Similar products



with Powerful Vicks Vapors - Vicks Sinex Severe No Drip Sinus Congestion Nasal Spray, 0.5 fl oz

#ad
Procter & Gamble - HABA Hub 233188 #ad - Provides powerful sinus congestion relief in seconds so you can breathe freely. Starts working instantly for up to 12 hours. Powerful, sneezing, and itchy, runny nose, cough, headache, multi-symptom relief for your worst allergies, including sinus congestion, sinus pressure, watery eyes. Fast relief so you can get back to your busy life.

From the makers of Vicks. Use as directed. Effective nasal spray decongestant that relieves sinus pressure and shrinks swollen nasal membranes. The sinus congestion & Pressure, to Clear Your Head, Medicine. It is an effective nasal spray decongestant that relieves sinus pressure and shrinks swollen nasal membranes so you can breathe more freely.

with Powerful Vicks Vapors - Vicks Sinex Severe No Drip Sinus Congestion Nasal Spray, 0.5 fl oz #ad - Nothing clears Your Head Faster. Ultra fine mist. Breathe freely fast. Breathe Freely Fast. Sinus pressure relief. For fast, long lasting relief from sinus pressure and nasal stuffiness. New 25% smaller pill: alka-seltzer plus Maximum Strength severe sinus, allergy & Cough Powermax gels have a concentrated formula to provide powerful fast relief.

Vicks sinex moisturizing 12 Hour contains an effective decongestant for fast, long lasting relief of nasal stuffiness.

More information about Procter & Gamble - HABA Hub 233188 #ad


Similar products



Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct

#ad
Johnson & Johnson Consumer Inc. 300450581365 #ad - Provides powerful Congestion relief and prevents dripping down nose and throat. For nasal congestion and sinus pressure relief, Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Tablets provide fast, effective relief you can trust. Ultra fine mist. 36-count of sudafed pe sinus congestion Maximum Strength Non-Drowsy Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion.

From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and older for fast, powerful relief. From the makers of Vicks. New 25% smaller pill: alka-seltzer plus Maximum Strength severe sinus, allergy & Cough Powermax gels have a concentrated formula to provide powerful fast relief.

The sinus congestion & Pressure, to Clear Your Head, Medicine. The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies. These maximum strength decongestant tablets can be used by adults and children 12 years and older for fast, powerful sinus pressure and congestion relief.

Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct #ad - The non-drowsy formula also temporarily relieves sinus pressure and nasal congestion due to the common cold, hay fever or other respiratory allergies. Provides powerful sinus congestion relief in seconds so you can breathe freely. Powerful, sneezing, sinus pressure, multi-symptom relief for your worst allergies, including sinus congestion, headache, and itchy, cough, runny nose, watery eyes.

More information about Johnson & Johnson Consumer Inc. 300450581365 #ad


Similar products



Sudafed Sudafed Pe Head Congestion + Pain Relief Caplets, Ibuprofen & Phenylephrine Hcl, 20 Ct, 20 Count

#ad
AmazonUs/JOBN7 #ad - Breathe Freely Fast. Sudafed pe head congestion + pain also contains 10 mg of phenylephrine HCl to relieve sinus pressure and nasal congestion by reducing nasal passage swelling and restoring freer breathing through the nose. Over-the-counter nasal spray that helps relieve the nasal stuffiness that often accompanies colds, hay fever, or upper respiratory allergies.

Sinus pressure relief. From the makers of Vicks. Use as directed. Effective nasal spray decongestant that relieves sinus pressure and shrinks swollen nasal membranes. Each coated caplet contains 200 milligrams of ibuprofen, the #1 doctor-recommended pain reliever, to help reduce fever while also helping to alleviate headache and minor body aches and pains.

Sudafed Sudafed Pe Head Congestion + Pain Relief Caplets, Ibuprofen & Phenylephrine Hcl, 20 Ct, 20 Count #ad - Ultra fine mist. Each coated caplet contains 200 mg of the NSAID ibuprofen to reduce fever while helping to alleviate headache and minor body aches and pains. Get the fast, effective allergy symptom relief you need, when you need it. This decongestant medicine can be used by adults and children 12 years and older and provides nasal congestion relief with the pain-relieving benefits of ibuprofen.

The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies. Clear your head with an ultra fine mist and powerful Vicks Vapors. Nothing clears Your Head Faster.

More information about AmazonUs/JOBN7 #ad


Similar products



Thermalon Microwave Activated Moist Heat-Cold Sinus Mask for Sinus Pressure, Headaches, TMJ, 5.5" X 8"

#ad
Thermalon 24332 #ad - Moist heat or cold. New 25% smaller pill: alka-seltzer plus Maximum Strength severe sinus, allergy & Cough Powermax gels have a concentrated formula to provide powerful fast relief. Breathe freely fast. Clear your head with an ultra fine mist and powerful Vicks Vapors. This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms.

Made of non toxic materials Sinus pressure relief. 20-count of sudafed pe non-drowsy head congestion + Pain Relief Caplets for effective nasal congestion relief and nasal swelling relief, now coupled with the powerful pain relief of ibuprofen. From the makers of Vicks. Just microwave or freeze and apply. Breathe Freely Fast.

Thermalon Microwave Activated Moist Heat-Cold Sinus Mask for Sinus Pressure, Headaches, TMJ, 5.5" X 8" #ad - The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies. Get the fast, effective allergy symptom relief you need, when you need it. Nothing clears Your Head Faster. Will not support mold, bacteria, or fungal growth.

Provides powerful Congestion relief and prevents dripping down nose and throat.

More information about Thermalon 24332 #ad


Similar products



Sinex Severe Congestion Non-Drowsy, 24 LiquiCap Pack of 2

#ad
Sinex Severe #ad - Each coated caplet also contains 10 milligrams of phenylephrine HCl nasal decongestant to relieve sinus pressure and nasal congestion by helping to reduce nasal passage swelling and temporarily restoring freer breathing through the nose. Ultra fine mist. 12 hour relief. 20-count of sudafed pe non-drowsy head congestion + Pain Relief Caplets for effective nasal congestion relief and nasal swelling relief, now coupled with the powerful pain relief of ibuprofen.

Clear your head with an ultra fine mist and powerful Vicks Vapors. 36-count of sudafed pe sinus congestion Maximum Strength Non-Drowsy Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion. Over-the-counter nasal spray that helps relieve the nasal stuffiness that often accompanies colds, hay fever, or upper respiratory allergies.

Sinex Severe Congestion Non-Drowsy, 24 LiquiCap Pack of 2 #ad - Breathe Freely Fast. Breathe freely fast. Just microwave or freeze and apply. From the #1 pharmacist recommended brand among oral OTC decongestants, it provides non-drowsy relief from head congestion and pain symptoms caused by head colds. Starts working instantly for up to 12 hours. For colds and allergies. The sinus congestion & Pressure, to Clear Your Head, Medicine.

More information about Sinex Severe #ad


Similar products



Mucinex Sinus-Max Severe Congestion & Pain Relief Maximum Strength Caplets- Sinus Decongestant, Headache Relief & Loosens Mucus, Expectorant 20 Count Pack of 2

#ad
Reckitt Benckiser #ad - 12 hour relief. Get the fast, effective allergy symptom relief you need, when you need it. Each coated tablet contains 10 milligrams of phenylephrine HCl, a nasal decongestant that provides non-drowsy symptom relief. From the makers of Vicks. Clear your head with an ultra fine mist and powerful Vicks Vapors. Mucinex sinus-max severe congestion and pain provides multi-symptom relief from sinus-related illness.

Clears sinus & nasal congestion mucinex sinus-max Severe Congestion & Pain contains Phenylephrine nasal-decongestant. Its triple action formula combines 3 maximum strength medicines in one dose. Made of non toxic materials. Provides powerful Congestion relief and prevents dripping down nose and throat. Over-the-counter nasal spray that helps relieve the nasal stuffiness that often accompanies colds, hay fever, or upper respiratory allergies.

Each coated caplet contains 200 milligrams of ibuprofen, the #1 doctor-recommended pain reliever, to help reduce fever while also helping to alleviate headache and minor body aches and pains. The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies.

Mucinex Sinus-Max Severe Congestion & Pain Relief Maximum Strength Caplets- Sinus Decongestant, Headache Relief & Loosens Mucus, Expectorant 20 Count Pack of 2 #ad - This decongestant medicine can be used by adults and children 12 years and older and provides nasal congestion relief with the pain-relieving benefits of ibuprofen. The sinus congestion & Pressure, to Clear Your Head, Medicine. This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms.

More information about Reckitt Benckiser #ad


Similar products



Alka-Seltzer Plus Severe Cough, Mucus and Congestion Liquid Gels, 20 Count

#ad
Alka-Seltzer Plus 82295631 #ad - See below for details Sinus pressure relief. Mucinex sinus-max severe congestion and pain provides multi-symptom relief from sinus-related illness. Clears sinus & nasal congestion mucinex sinus-max Severe Congestion & Pain contains Phenylephrine nasal-decongestant. Just microwave or freeze and apply. From the #1 pharmacist recommended brand among oral OTC decongestants, it provides non-drowsy relief from head congestion and pain symptoms caused by head colds.

Each coated caplet also contains 10 milligrams of phenylephrine HCl nasal decongestant to relieve sinus pressure and nasal congestion by helping to reduce nasal passage swelling and temporarily restoring freer breathing through the nose. For fast, long lasting relief from sinus pressure and nasal stuffiness.

Alka-Seltzer Plus Severe Cough, Mucus and Congestion Liquid Gels, 20 Count #ad - Use as directed. Effective nasal spray decongestant that relieves sinus pressure and shrinks swollen nasal membranes. Maximum strength formula provides triple action relief in as little as 1 dose. Clear your head with an ultra fine mist and powerful Vicks Vapors. Alka seltzer Plus severe cough, mucus and congestion liquid gels.

For colds and allergies. Effective nasal Spray decongestant that relieves sinus pressure and shrinks swollen nasal membranes.

More information about Alka-Seltzer Plus 82295631 #ad


Similar products